# SDR FDEA201003090750

- Difficulty date: March 9, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 143N53402
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR SIDE PANEL RBL 19.00 ATTACHED TIE DOWN FOUND WITH SURFACE CORROSION AS MARKED AT STA 640. STA 640, RBL 19 TIE DOWN FITTING REPAIRED IAW EA F-5340-137430 (FWD CARGO TIE DOWN FITTING CORROSION REPAIR) REPAIR IS CLASSIFED AS MAJOR IAW GMM 6-2-100.
